AMS eContent Search Results
Matches for: msc=(80A22) AND publication=(all)
Sort order: Date
     

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] Alain Miranville and Ramon Quintanilla. A Caginalp phase-field system based on type III heat conduction with two temperatures. Quart. Appl. Math. 74 (2016) 375-398.
Abstract, references, and article information
View Article: PDF

[2] Maren Hantke and Ferdinand Thein. Why condensation by compression in pure water vapor cannot occur in an approach based on Euler equations. Quart. Appl. Math. 73 (2015) 575-591. MR 3400760.
Abstract, references, and article information
View Article: PDF

[3] Daniele A. Di Pietro, Martin Vohralík and Soleiman Yousef. Adaptive regularization, linearization, and discretization and a posteriori error control for the two-phase Stefan problem. Math. Comp. 84 (2015) 153-186.
Abstract, references, and article information   
View Article: PDF

[4] Maren Hantke, Wolfgang Dreyer and Gerald Warnecke. Exact solutions to the Riemann problem for compressible isothermal Euler equations for two-phase flows with and without phase transition. Quart. Appl. Math. 71 (2013) 509-540. MR 3112826.
Abstract, references, and article information
View Article: PDF

[5] Bianca Morelli Rodolfo Calsavara and José Luiz Boldrini. Solutions of an advected phase field system with low regularity velocity. Proc. Amer. Math. Soc. 141 (2013) 943-958.
Abstract, references, and article information   
View Article: PDF

[6] Jie Jiang and Yanyan Zhang. Counting the set of equilibria for a one-dimensional full model for phase transitions with microscopic movements. Quart. Appl. Math. 70 (2012) 665-683. MR 3052084.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Giovanni Cimatti. The mathematics of the Thomson effect. Quart. Appl. Math. 67 (2009) 617-626. MR 2588227.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Edoardo Mainini and Gianluca Mola. Exponential and polynomial decay for first order linear Volterra evolution equations. Quart. Appl. Math. 67 (2009) 93-111. MR 2495073.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Maurizio Grasselli, Hao Wu and Songmu Zheng. Asymptotic behavior of a nonisothermal Ginzburg-Landau model. Quart. Appl. Math. 66 (2008) 743-770. MR 2465143.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Michel Frémond and Elisabetta Rocca. Solid-liquid phase changes with different densities. Quart. Appl. Math. 66 (2008) 609-632. MR 2465138.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Maurizio Grasselli, Hana Petzeltová and Giulio Schimperna. A nonlocal phase-field system with inertial term. Quart. Appl. Math. 65 (2007) 451-469. MR 2354882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Olaf Klein, Fabio Luterotti and Riccarda Rossi. Existence and asymptotic analysis of a phase field model for supercooling. Quart. Appl. Math. 64 (2006) 291-319. MR 2243865.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Fabio Luterotti, Giulio Schimperna and Ulisse Stefanelli. Global solution to a phase field model with irreversible and constrained phase evolution. Quart. Appl. Math. 60 (2002) 301-316. MR MR1900495.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Giuseppe Savaré. Compactness properties for families of quasistationary solutions of some evolution equations. Trans. Amer. Math. Soc. 354 (2002) 3703-3722. MR 1911517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ulisse Stefanelli. Analysis of a variable time-step discretization of the three-dimensional Frémond model for shape memory alloys. Math. Comp. 71 (2002) 1431-1453. MR 1933039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Hamid Ghidouche, Philippe Souplet and Domingo Tarzia. Decay of global solutions, stability and blowup for a reaction-diffusion problem with free boundary. Proc. Amer. Math. Soc. 129 (2001) 781-792. MR 1802001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Fahuai Yi and Jinduo Liu. Vanishing specific heat for the classical solutions of a multidimensional Stefan problem with kinetic condition. Quart. Appl. Math. 57 (1999) 661-672. MR MR1724298.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] R. H. Nochetto, A. Schmidt and C. Verdi. A posteriori error estimation and adaptivity for degenerate parabolic problems . Math. Comp. 69 (2000) 1-24. MR 1648399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] I. Rubinstein and B. Zaltzman. Morphological instability of similarity solution to the Stefan problem with undercooling and surface tension. Quart. Appl. Math. 56 (1998) 341-354. MR MR1622507.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Hermano Frid and I-Shih Liu. Oscillation waves in Riemann problems for phase transitions. Quart. Appl. Math. 56 (1998) 115-135. MR MR1604813.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Ph. Laurençot. Weak solutions to a phase-field model with non-constant thermal conductivity. Quart. Appl. Math. 55 (1997) 739-760. MR MR1486546.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] F. Baldoni and K. R. Rajagopal. Conditions of compatibility for the solid-liquid interface. Quart. Appl. Math. 55 (1997) 401-420. MR MR1466140.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Domingo A. Tarzia and Cristina V. Turner. The one-phase supercooled Stefan problem with a convective boundary condition. Quart. Appl. Math. 55 (1997) 41-50. MR MR1433750.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Barbara E. Stoth. Convergence of the two-phase Stefan problem to the one-phase problem. Quart. Appl. Math. 55 (1997) 113-126. MR MR1433755.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Yoshikazu Giga and Morton E. Gurtin. A comparison theorem for crystalline evolution in the plane. Quart. Appl. Math. 54 (1996) 727-737. MR MR1417236.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] Sigurd Angenent and Morton E. Gurtin. General contact-angle conditions with and without kinetics. Quart. Appl. Math. 54 (1996) 557-569. MR MR1402410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Eliot Fried and Morton E. Gurtin. Semi-quadratic variational problems for multiphase equilibria. Quart. Appl. Math. 54 (1996) 73-84. MR MR1373839.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] I. G. Götz and B. Zaltzman. Some criteria for the disappearance of the mushy region in the Stefan problem. Quart. Appl. Math. 53 (1995) 657-671. MR MR1359501.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Morton E. Gurtin and José Matias. Thermomechanics and the formulation of the Stefan problem for fully faceted interfaces. Quart. Appl. Math. 53 (1995) 761-782. MR MR1359510.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Barbara E. E. Stoth. The Cahn-Hilliard equation as degenerate limit of the phase-field equations. Quart. Appl. Math. 53 (1995) 695-700. MR MR1359505.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2

American Mathematical Society